Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A transformation theorem on spectral measures

Author: Habib Salehi
Journal: Proc. Amer. Math. Soc. 18 (1967), 610-613
MSC: Primary 47.30; Secondary 28.00
MathSciNet review: 0215124
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Nelson Dunford and Jacob T. Schwartz, Linear operators. Part II, Wiley Classics Library, John Wiley & Sons, Inc., New York, 1988. Spectral theory. Selfadjoint operators in Hilbert space; With the assistance of William G. Bade and Robert G. Bartle; Reprint of the 1963 original; A Wiley-Interscience Publication. MR 1009163
  • [2] P. R. Halmos, Introduction to Hilbert space, Chelsea, New York, 1957.
  • [3] -, Measure theory, Van Nostrand, New York, 1961.
  • [4] F. J. Murray, An Introduction to Linear Transformations in Hilbert Space, Annals of Mathematics Studies, no. 4, Princeton University Press, Princeton, N. J., 1941. MR 0004720

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47.30, 28.00

Retrieve articles in all journals with MSC: 47.30, 28.00

Additional Information

Article copyright: © Copyright 1967 American Mathematical Society